Opioid-Induced Constipation (OIC)
OIC is an uncomfortable side-effect that occurs in many patients who receive opioid treatments to relieve pain. Opioid use carries several side effects. These include drowsiness, nausea, slower breathing, and a general depression of the respiratory system. Further, opioids often cause constipation.

Opioids work by binding to mu-receptors in the brain and other parts of the central nervous system (CNS), but they also bind to mu-receptors in the bowel, which may cause OIC. OIC is one of the most common side effects of opioids and typically persists for the duration of treatment.

Do you take opioids to treat and manage your pain?
Have you ever experienced OIC as a result of opioid use to manage your pain?
Did you know there is a prescription drug specifically for OIC?
Do you plan to ask your doctor for more information?
I have experienced these symptoms
Submit
Never submit passwords through Google Forms.
This content is neither created nor endorsed by Google. Report Abuse - Terms of Service - Additional Terms